# SDR SWAA2024011629058

- Difficulty date: December 7, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2023-751606<[01] REPAIRED TRIMMING OUT BS 312 FRAME S-5L; APPROXIMATELY LBL 33 IAW M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
